# SDR CALA9802015

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Ws 135.2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN LT WING AFT FALSE SPAR LOWER CHORD AT WBL 135.2.  THE CRACKED AREA WAS CUT OUT AND SPLICE ANGLE AND STRAPS WERE INSTALLED IAW SRM 51-30-2, 51-10-2, ECRA 5740-01866.
